Table of Contents
ISRN Mathematical Analysis
Volume 2011 (2011), Article ID 610549, 7 pages
http://dx.doi.org/10.5402/2011/610549
Research Article

Note on Neighborhoods of Some Classes of Analytic Functions with Negative Coefficients

1Department of Mathematics, University of Piteşti, 110040 Argeş, Romania
2Department of Mathematics, “Lucian Blaga” University of Sibiu, 550024 Sibiu, Romania
3Department of Mathematics, “1 Decembrie 1918” University of Alba Iulia, 510009 Alba Iulia, Romania

Received 12 April 2011; Accepted 15 May 2011

Academic Editor: R. Avery

Copyright ยฉ 2011 Irina Dorca et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

In this paper, we prove several inclusion relations associated with the (๐‘›,๐›ฟ) neighborhoods of some subclasses of starlike and convex functions with negative coefficients.